# SDR SWIA202157859

- Difficulty date: February 20, 2021
- Submitted: April 28, 2021
- Operation: Air carrier
- Aircraft: N449SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7699
- Aircraft time: 38,852 hours, 34,962 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING BATT RIB  WS 53.60 IS CORRODED ALONG LOWER FLANGE AND ATTACHING DOUBLER IS CORRODED AROUND CONNECTOR J410 AND J412     (C-CHECK RO 4/25/2021)    REMOVED AND INSTALLED SERVICEABLE DOUBLER IAW CRJ 200 SRM 51-42-06. REFER TO CONTINUE CARD FOR ALL WORK PERFORMED
